# SDR UALA2009052001426

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 63,957 hours, 20,945 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SMOKE DETECTION ORIFICE IN AFT CARGO PIT FAILS SMOKE CHECK.   REATTACHED INTAKE ORIFICE TO MAIN ORIFICE TUBE AT STA 1720 AND REATTACHED 3 CLAMPS AT STA 1420, 1460, AND 1500. NR 3 SMOKE DETECTION ORIFICE SMOKE CHECKS GOOD.
